# SDR JMXA2015020900002

- Difficulty date: February 4, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N4126A
- Make and model: Robsin R44RAVENII
- Aircraft serial: 12096
- Aircraft time: 3,228 hours
- Engine: Lyc IO540AE1A5
- Engine time: 3,228 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Intake Valve
- Condition: Broken
- Location: Nr 5 Cylinder
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, E
- Precautionary procedure: O

## Discrepancy

PARTIAL POWER LOSS & ENG ROUGHNESS REPORTED.  BROKEN INTAKE VLV FOUND ON NR 5 CYLINDER.
